Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have severe muscle spasms all around trunk area. Using tummy tuck wrap. Could this be causing the spasms?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hi i have severe muscle spasms all around my trunk area. I have been using an advertised tummy tuck wrap and creme that Purchase from t.v fo about 2 weeks consistantly as directed 2 times a day. Could this be causing the spasms? I havent used it in about 5 days thats when the spasms got severe.
Posted Thu, 31 Oct 2013 in Abdominal Pain
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer...A tight tummy tuck wrap can cause these spasms
Detailed answer....
Thanks for the query.
It definitely appears that a tight tummy tuck wrap around your abdominal wall may have caused these spasms to you.
Do local hot FOMENTATION and take anti inflammatory like IBUPROFEN 400 mg three times a day and see the response.
If the cause for your spasms is muscular inflammation,then you should be relieved by local hot FOMENTATION and IBUPROFEN,but if you don't find relief in next 24 hours,then you are advised to either go to ER or consult your doctor for proper examination and investigation,if required.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor